# SDR SWIA95609

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2699Y
- Make and model: Swrngn SA227AC
- Aircraft serial: AC666
- Engine: Garrtt TPE33111U
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indicator
- Part number: 2719158007
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE TORQUE STICKS AT 20 PERCENT.  REMOVED AND REPLACED RT TORQUE GAUGE, OPS CKS GOOD.
